# SDR NACA2021081100001

- Difficulty date: August 11, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 104,017 hours, 17,309 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Card
- Part number: 285T111515
- Part serial: D00673
- Condition: Fluctuates
- Location: Duct Pressure
- Part time: 58 hours, 14 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: LEFT DUCT PRESSURE FLUCTUATES MORE THAN 20 PSI, NORMAL TO LOW RANGE AT TAKEOFF THRUST. STABLE AT CLIMB THRUST, FRM 36-10-01-01. CORRECTIVE ACTION: PERFORMED AIR SUPPLY BITE TEST PER AMM 36-23-00, FOUND L PRC WIRE FAULTS, REMOVED AND REPLACED LEFT ENGINE BLEED AIR CARD PER AMM 36-11-12, BITE CHECK OK. AC REMAINS ETOPS 180
